Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

OH SHIT, i think i have overdosed....

(8 Posts)
lucyellensmum Thu 17-Jul-08 16:27:04

I'm not sure but i think i have taken over the maximum dose for citalopram. I am on 40mg and wasn't 100% if i had taken my tablet this morning, so i looked in the cupboard and didnt ring a bell as to where they were so i took another one. I'm not feeling so hot now - the maximum dose is 60mg, but i would be 20mg over that that, and obviously double my normal dose.

I have had some palpitations but im not too concerned as i get those sometimes and they are a side effect of citalopram. I really don't want to make a fuss about this and turn up at the doctors or A&E. I should be OK on just one extra tablet shouldnt i?

EffiePerine Thu 17-Jul-08 16:28:24

Ring NHS Direct. They should be able to tell you (or give you the number for the people who can).

allgonebellyup Thu 17-Jul-08 16:29:23

oh you will be fine

i have taken loads on some days (my normal dose is 60mg)and im always fine

EffiePerine Thu 17-Jul-08 16:30:12

Also, what does it say on the pill information leaflet?

watsthestory Thu 17-Jul-08 16:31:02

Message withdrawn

lucyellensmum Thu 17-Jul-08 16:34:47

thanks for that agbu, i was thinking im sure its ok, i dont want to bother the doctor and NHS keep you on the phone for AGES. I'll take a look at the data sheet

NorthernLurker Thu 17-Jul-08 16:39:53

You could try a pharmacist if it's easier to get hold of them than the doctor.

Allgonebellyup - pleased you're ok but can I suggest you get one of those daily pill dose box things. Then you'll know if you've taken that days or not. That might be an idea for the op too?

lucyellensmum Thu 17-Jul-08 16:45:52

normally its ok northern, as the tablets come in a blister pack with the days on, these have too but its one of those useless ones that separate and well, it has done just that so not stuck to the days. Will mention it to the pharmacist or go elsewhere for them as everyone seems to have different packs. I have to say AGBU, i would be shitting myself if i took 120mg!! I would be in la la land for sure. Im not sure if i feel weird because it is playing on my mind of if i feel proper weird

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now